A Theorem On Modules With Finite Goldie Dimension

Satyanarayana , Bhavanari and Kuncham, Syam Prasad and Nagaraju, Dasari (2006) A Theorem On Modules With Finite Goldie Dimension. SOOCHOW JOURNAL OF MATHEMATICS, 32 (2). pp. 311-315.

A_Theorem_on_Finite_Goldie_Dimension_on_Modules_(2006)_Reprint.pdf - Published Version

Download (73kB)
Official URL: http://mathlab.math.scu.edu.tw/mp/scu/00view2.asp?...


The concepts: `complement' and `Finite Goldie dimension' in the theory of modules (over rings) are well known. The Finite Goldie dimension of a submodule N of a module is usually denoted by `dim N'. The object of the present paper is to prove: if M is a module with FGD; K1, K2 are submodules of M; and K1 \K2 is a complement in M, then the condition: dimK1 + dimK2 = dim(K1 + K2) + dim(K1 \ K2) is true.

Item Type: Article
Uncontrolled Keywords: Finite Goldie dimension, essential submodule, uniform submodule, complement submodule.
Subjects: Engineering > MIT Manipal > Mathematics
Depositing User: MIT Library
Date Deposited: 08 Dec 2011 06:52
Last Modified: 28 May 2012 09:42
URI: http://eprints.manipal.edu/id/eprint/1700

Actions (login required)

View Item View Item